Galantamine and QTc Prolongation
J Clin Psychiatry 2007;68(1):169-169 [letter]
© Copyright 2015 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Because this piece does not have an abstract, we have provided for your benefit the first 3 sentences of the full text.
Sir: This letter is in response to the case report on the use of galantamine 24 mg/day in a 47-year-old schizophrenia patient that was associated with corrected QT interval (QTc) prolongation that resolved upon the discontinuation of galantamine.1 The report noted that the patient was on a complex medical regimen which included several psychotropic drugs that may affect the QTc interval and that he suffered from hypertension, diabetes, and likely heart disease within the context of syndrome X. The authors also hypothesized about potential risks of QTc prolongation in elderly people suffering from Alzheimer’s disease.